| Model Number |
GL358M/LC358M |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/15/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description
Provider alleges consumer's daughter alleges her father was reclined and when pressed the chair remote to move to sitting, sparks came out of the remote and it caught on fire.
Event or Problem Description
Additional Manufacturer Narrative
Not able to confirm the issue.Tried a new hand control and the chair operates like it should.